RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1975, Volume 30, Issue 6(186), Pages 181–182 (Mi umn4306)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the question of an upper bound of the number of periodic Gibbs states for a lattice model of a gas

D. G. Martirosyan


Full text: PDF file (156 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 07.05.1975

Citation: D. G. Martirosyan, “On the question of an upper bound of the number of periodic Gibbs states for a lattice model of a gas”, Uspekhi Mat. Nauk, 30:6(186) (1975), 181–182

Citation in format AMSBIB
\Bibitem{Mar75}
\by D.~G.~Martirosyan
\paper On the question of an upper bound of the number of periodic Gibbs states for a~lattice model of a~gas
\jour Uspekhi Mat. Nauk
\yr 1975
\vol 30
\issue 6(186)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn4306}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=406300}


Linking options:
  • http://mi.mathnet.ru/eng/umn4306
  • http://mi.mathnet.ru/eng/umn/v30/i6/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Malyshev, “Cluster expansions in lattice models of statistical physics and the quantum theory of fields”, Russian Math. Surveys, 35:2 (1980), 1–62  mathnet  crossref  mathscinet  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:111
    Full text:44
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019